# SDR AALA20130611009

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 42,462 hours, 17,172 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT CORRODED FROM STA 972 TO 980 AND RIGHT BUTTLINES 47 TO 49.  REPLACED MOUNT IAW AARD 51-00-05-1.
